Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Random fast heart beats, nausea, sharp pains in the chest, get dizzy. Is this normal ?

I will randomly have these random fast heart beats or they get to slow. And i always feel like im sick to my stomache and feel like im going to throw up, or even nausea will occur. And i will get these sharp pains in my chest and sides at random moments. And i black out alot and get really dizzy. Is any of this a good thing or even normal?
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Dear Friend
thanks for writing to us.
this is although not the complete description of your problem , but still not normal by any means.
many a times a simple gastritis can have palpitation, nausea, dizziness, and sharp pain in lower chest. At times cardiac problems can have all these features, but these are mere speculations. you need to have an examination by your GP with detailed history, so that the actual basis of problem could be understood and further action can be decided.
feel free to write further with more details
Answered: Wed, 10 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor